# SDR CA030331005

- Difficulty date: March 31, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 847 hours
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 512681
- Condition: Cracked
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS DISCOVERED ON THE FUEL HEADER TANK END PLATE. THE HEADER TANK WAS REMOVED AND REPLACED WITH A NEW PART. AIRCRAFT WAS RETURNED TO SERVICE.
